Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Towards algebraic cobordism


Author: Victor Snaith
Journal: Bull. Amer. Math. Soc. 83 (1977), 384-385
MSC (1970): Primary 57A70, 55B15, 55F99; Secondary 18F25
DOI: https://doi.org/10.1090/S0002-9904-1977-14281-X
MathSciNet review: 0431141
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. P. Snaith, Stable decomposition of Ω, J. London Math. Soc. (7) 2 (1974), 577-583. MR 339155
  • 2. V. P. Snaith, Cobordism and the stable homotopy of classifying spaces, Quart. J. Math. Oxford Ser. (to appear).
  • 3. Victor P. Snaith, Algebraic cobordism and 𝐾-theory, Mem. Amer. Math. Soc. 21 (1979), no. 221, vii+152. MR 539791, https://doi.org/10.1090/memo/0221

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A70, 55B15, 55F99, 18F25

Retrieve articles in all journals with MSC (1970): 57A70, 55B15, 55F99, 18F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14281-X

American Mathematical Society